# SDR A6WA202201318123

- Difficulty date: January 31, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7289
- Aircraft time: 46,956 hours, 45,610 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs349 - Fs409+12
- Part time: 46,956 hours, 45,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL SEAT TRACKS FROM FS 349.00 TO FS 409+128  HAVE SEVERAL AREAS OF SURFACE CORROSION. EVALUATED CORROSION ON R/H SIDEWALL SEAT TRACKS AT FS349 TO FS 409+16 AT RBL 42 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM   53-00-49 REV 38.  R/H SEAT TRACK AT FS409+16 TO FS409+128 EVALUATED AND FOUND NO CORROSION AT THIS TIME.  *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED 1 EACH SIDEWALL SEAT TRACK FROM FS349 TO FS409+16, AND REINSTALLED SEAT TRACK FROM FS 409+16 TO FS 409+128  AT RBL 42 IAW  IAW CRJ200 AMM 53-01-11 REV 64. RESTORED PROTECTIVE FINISH TO 2 EACH SEAT TRACK INSTALLATIONS PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 38, CRJ200 SRM 51-25-06 REV 38, AND CRJ200 SRM 51-25-00 REV 38. WORK COMPLETED ON AERSALE      WO #003566 CARD #20071.  CRS #4AER685B   N433AW TT:46,956:36 TC:45,610
